On discontinuous additive functions
Fundamenta Mathematicae, Tome 66 (1970) no. 3, pp. 383-392
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_66_3_383_392,
author = {Marcin Kuczma},
title = {On discontinuous additive functions},
journal = {Fundamenta Mathematicae},
pages = {383--392},
year = {1970},
volume = {66},
number = {3},
doi = {10.4064/fm-66-3-383-392},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-66-3-383-392/}
}
Marcin Kuczma. On discontinuous additive functions. Fundamenta Mathematicae, Tome 66 (1970) no. 3, pp. 383-392. doi: 10.4064/fm-66-3-383-392
Cité par Sources :